# SDR DL76P040121

- Difficulty date: January 31, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 33,009 hours, 16,079 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Switch
- Part number: 4336731006612
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED SMOKE FROM THE GEAR HANDLE AREA AND GPS FAIL.  PULLED GPWS C/BS AND SMOKE WENT AWAY.  FOUND GPWS TERRAIN OVERRIDE SWITCH BAD.  REPLACED SAME.
